# SDR N6WA2013053101

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 24,889 hours, 18,114 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY EXIT DOOR SQUEALING IN FLIGHT.  FOUND SEAL AROUND VENT FLAP LOOSE, RESECURED SEAL IAW AMM 52-21-03, LEAK CHECK C/W NO DEFECTS NOTED IAW AMM 52-00-00.
